It has been eight hours now. I have extracted three teeth at the same time. There is excessive bleeding from the extracted site. Is this deadly?
Welcome to icliniq.com.
Drink a lot of water and follow the medication prescribed by the dentist. You can use ice in the extracted site to stop the bleeding. If it still continues to bleed, consult your dentist. If it stops, then from the next day, rinse mouth with salt water and turmeric mixture twice a day. It will help. Maintain oral hygiene properly. Do not spit for the next 18 hours. Do not drink anything through straws.
For more information consult a dentist online --> https://www.icliniq.com/ask-a-doctor-online/dentist
Query: Hello doctor, I am 21 years old. I decided to contact you because I do not know what to do. I had sex with my husband, and then we found out that he had a chlamydia infection. Since then, I am feeling sick all the time. My stomach was hurting a lot, and I had problems with passing urine, and it sta... Read Full >>
Answer: Hello, Welcome to icliniq.com. If pregnancy is the concern, then the best way to find out is to get a blood serum beta hCG test done. This is a confirmatory test for pregnancy as the urine pregnancy kits may show false positive results. If the level of hCG is more than 1 or raised, then pregnancy ... Read Full
Query: Hello doctor, I have a cold for more than one month. And have a swollen nose. What are the remedies to get relief? Read Full >>
Answer: Hello, Welcome to icliniq.com. It may be due to viral infection or bacterial infection or allergy. Use water vapor inhalation and salt water gargling thrice a day for five days. Avoid cool drinks and freeze water, avoid smoking and caffeine drinks. Use tablet Montelukast and Levocetirizine once a ... Read Full
Query: Hello doctor,I have PCOS and I visited a dermatologist for acne and hirsutism profile. She suggested me Krimson 35 for 21 days and Aldactone 50 for three months. I am on my fourth day of my periods and my bleeding had reduced but when I consumed Krimson 35 before going to sleep my bleeding increased... Read Full >>
Answer: Hi, Welcome to icliniq.com. Krimson is an Estrogen-Progesterone medicine. It requires some time to balance your hormones. Relax, do not worry about the bleeding until it is heavy like changing pads often like two hours. Instead, clitoris stimulation may have caused some mild uterine contraction, a... Read Full
Ask your health query to a doctor online?Ask a Dentist Now